When a baby appears, his mothertries to take care of him as best as possible, and makes sure that he does not harm his body in any way. At this time, parents can give him additional drugs that would strengthen the health and organs of the crumbs. To such means also concerns vitamin D. The use of it is indisputable. But sometimes, by mistake or ignorance, the mother may not calculate the norm, which causes an overdose of vitamin D in the baby. Therefore, it is worthwhile to learn more about this means that strengthens the child's body, in order to understand how to apply it correctly.
Importance of vitamin D for baby
If necessary, doctors can prescribe a babyreception of this drug. Basically, it is necessary for the body to absorb calcium more actively, which comes with nutrition. So a crumb can avoid the development of rickets, and its immunity will improve. That's why doctors as a prophylaxis prescribe this drug to all babies starting from two months. But in reality some crumbs do not need to use it, because the baby can get it in sufficient quantity from the food. If you do not take this into account, an overdose of vitamin D in the baby can occur.
To whom and when to give the drug
Much depends on which waythe baby is nurturing. Usually, the drug is prescribed for babies who are breastfeeding because it may not contain enough of this vitamin. If the crumb is "artificial", and in his diet only modern medicinal mixtures, he should not additionally give vitamin D, since it is enough in the baby food. It is also important to take into account that this "product" of crumbs can get from the sun, therefore, in summer it is usually not prescribed to anyone, otherwise there is a chance that an overdose of vitamin D in the baby will occur.
What to do if overdose
If the parents noticed that the crumbs are observedsigns of intoxication, in the first place they should stop giving this medication. If an overdose of vitamin D in infants, mothers need to adhere to the rules of nutrition. Also, you should give preference to products in which the level of calcium is minimal. Consequently, milk, eggs and cottage cheese are excluded from the diet. The menu should include products with a rich content of other vitamins - C, B, A, E. With a severe overdose, it is mandatory to appear to the doctor, which will help reduce intoxication. He will also advise measures that will allow the body to recover quickly.
Vitamin D: overdose, symptoms and signs
There are some symptoms by which you canto determine that the body of the baby has received this drug excessively. First, it helps to understand the analysis of blood, which can contain a large accumulation of calcium salts. But the mother can determine this and by external signs. The baby's palpitations are fast, his breathing is disturbed, his sleep schedule may also be reduced and the pulse may slow down. In addition, an overdose of vitamin D in children is often accompanied by loss of appetite, vomiting and severe diarrhea. At the same time the skin of the baby can gradually lose elasticity, dryness appears in the mouth. With a prolonged overdose, mental and physical development slows down.
What will help to avoid problems
Do not self-assign your crumbsthis drug, even for prevention. Only a doctor can do this. After the discharge of the prescription, it is important to strictly follow the norm and other recommendations for its use. Control of the effect of the drug on the body should be conducted by the doctor, and for this you do not need to forget to visit him. The medical worker has the experience and is able to determine even the outward signs of the condition of the crumbs. This will tell the skin, hair, speed of development. Such a serious approach minimizes the risk of intoxication. Although sometimes negligence can happen an overdose of vitamin D. Treatment is not carried out at home, but in the hospital. Under the supervision of doctors and sisters, it is possible to get rid of intoxication as quickly as possible. The longer the overdose lasts, the more damage is done to the organs of the little man. After eliminating intoxication, it is necessary to undergo a recovery treatment course.